# SDR ALGA201203200005

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 1,944 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Part number: M25010044
- Part serial: XR12301
- Condition: Worn
- Location: Zone 400
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND XPT COATING OF SHROUD HOUSING MISSING CAUSING DECREASE IN POWER.
